# SDR IXXA20211018077

- Difficulty date: September 24, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33AER
- Aircraft serial: 28495
- Aircraft time: 74,880 hours, 17,901 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Failsafe
- Part number: 145T252428
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FAILSAFE STRAP AT STA 955 HAS A CRACK INDICATION ON ULTRASOUND NDT INSPECTION. REPAIRED FAILSAFE STRAP AT STATION 955 IAW AMES ENGINEERING ORDER 472070RD04.
